I took the morning after pill, Plan B, four times in a span of about two and a half months. There was no real danger or reason to take Plan B; my boyfriend was just very paranoid because he had never had sex before and was afraid I would be pregnant, even though we used a condom every time and he still pulled out before he ejaculated. In May, I took the pill twice (for no real reason) and I got my period in the middle of the month, and at the end when I usually get it. I am expected to get my period around the 23rd of each month. However, in early June, I took Plan B again and I got my period on June 9th. I did not have sex or engage in any sexual activity from June 7th-27th, but I did not get my usual period on the 23rd. It is now July 13th and I still have not gotten my period. I took a pregnancy test on July 11th and it came out negative. Could taking Plan B be the cause of my missed period?